# SDR IPXA2017021414033

- Difficulty date: February 9, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,701 hours, 8,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING FORWARD WING ROOT PANEL CUTOUT 513AB, CRACKED AT FWD OTBD CORNER.  REPAIRED IAW SRM 53-15-63 PARAGRAPH 5A FIG 201.
